A titchmarsh-type convolution theorem on the group$Z$

A. A. Borichev LOMI, Fontanka 27, Leningrad, USSR

TBD mathscidoc:1701.332703

Arkiv for Matematik, 27, (1), 179-187, 1988.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 692 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{a.1988a,
  title={A titchmarsh-type convolution theorem on the group$Z$},
  author={A. A. Borichev},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203530014516512},
  booktitle={Arkiv for Matematik},
  volume={27},
  number={1},
  pages={179-187},
  year={1988},
}
A. A. Borichev. A titchmarsh-type convolution theorem on the group$Z$. 1988. Vol. 27. In Arkiv for Matematik. pp.179-187. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203530014516512.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved